Bulletin of the American Mathematical Society

The generalization of a lemma of M. S. Kakeya

J. Geronimus

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 93-95.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503461

Mathematical Reviews number (MathSciNet)
MR0003598

Zentralblatt MATH identifier
0025.31502

Citation

Geronimus, J. The generalization of a lemma of M. S. Kakeya. Bull. Amer. Math. Soc. 47 (1941), no. 2, 93--95. https://projecteuclid.org/euclid.bams/1183503461


Export citation